MAUDE Adverse Event Report: VASCUTEK LTD. THORAFLEX HYBRID; THORAFLEX HYBRID PLEXUS

VASCUTEK LTD. THORAFLEX HYBRID; THORAFLEX HYBRID PLEXUS
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 07/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Event reported from extend-001 (nct05639400) post market approval study.Thoraflex hybrid plexus was implanted in a 52-year-old (at the time of consent) male patient, indication for surgery: chronic dissection (debakey type iiib) and post-dissection aneurysm.Implant date (b)(6) 2024.Event date 31 jul 24, 34 days from procedure.No source/medical notes have been uploaded into the study database for this event so far.The site reported the event of pseudoaneurysm (description: innominate artery pseudoaneurysm) as possibly related to the thoraflex hybrid device, related to the procedure, and not related to a pre-existing condition.Treatment was reported as "stent placement-subclavian artery".Note, no device deficiency form has been completed by the site to date.The outcome has not yet been provided in the study database.The subject remains in the study.
 
Additional Manufacturer Narrative
Manufactures narrative: clinical code: 2605-pseudoaneurym: the event was report as a pseudoaneurysm on the event intake form.Impact code: 4624 - surgical intervention: treatment was reported as "stent placement-subclavian artery" device problem code: 3190 - insufficient information: awaiting further information regarding device problem from the site.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4111 - communication/interview: awaiting further information from the site.4117 - device not accessible for testing: device remains implanted.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusion: 11 - cause not yet established.
 
Additional Manufacturer Narrative
Manufactures narrative: clinical code: 2605- pseudoaneurysm reported.Impact code: 4624 - surgical intervention: treatment - "stent placement-innominate artery." device problem code: 2993 - no device problem found -the site confirmed there was no device deficiency.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110- a 4 year similar event review was performed for thoraflex hybrid sales jan 21 - aug 24 v thoraflex hybrid pseudo-aneurysm events (b)(6) 2024 which gave an occurrence rate of (b)(4) (sales v complaints).No trend requiring action has been identified.4111 - communication/interview; additional information was received on 23 sep 24, the pseudoaneurysm located at the anastomosis between the graft and innominate artery is stable due to treatment, there was no abnormal leakage from the graft during implant.Atraumatic clamps were used in the procedure, the event was not related to a device deficiency.The patient was treated with stent of the innominate artery with no residual leak.4112 - analysis of information provided by site - confirmation there was no device deficiency.4117 - device not accessible for testing - the device remains implanted.Investigation findings: 213 - full batch review was performed from base fabric to finished product which showed the device was manufactured to specification.The site confirmed there was no device deficiency.Investigation conclusion: 4311 - as the event was reported as related the procedure and possibly device related and the site confirmed this was no device deficiency and full batch review was performed which showed the device was manufactured to specification, we have deemed this event to be procedure related.Additional information: removed patient age fromsection a2 as this was the age at time of consent to join the study, not at the time of event.
 
Event or Problem Description
Event reported from extend-001 (b)(6) post market approval study.Thoraflex hybrid plexus was implanted in a 52 year old ( at the time of consent) male patient, indication for surgery: chronic dissection (debakey type iiib) and post-dissection aneurysm.Implant date (b)(6) 2024.Event date 31 jul 2024, 34 days from procedure.No source/medical notes have been uploaded into the study database for this event so far.The site reported the event of pseudoaneurysm (description: innominate artery pseudoaneurysm) as possibly related to the thoraflex hybrid device, related to the procedure, and not related to a pre-existing condition.Treatment was reported as "stent placement-subclavian artery".Note, no device deficiency form has been completed by the site to date.The outcome has not yet been provided in the study database.The subject remains in the study.This report is being submitted as follow up #1 for mfg.Report number 96125152024-00055 to provide event closure information for tag0026.

Brand Name
THORAFLEX HYBRID
Common Device Name
THORAFLEX HYBRID PLEXUS
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9-RR
UK   PA4 9RR
MDR Report Key20074101
Report Number9612515-2024-00055
Device Sequence Number12363391
Product Code QSK
UDI-Device Identifier05037881026701
UDI-Public05037881026701
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberN/A
Device Catalogue NumberTHP2628X100A
Device Lot Number25469180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by Manufacturer08/09/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale